K 50. výročiu vzniku Československého štátu
Matematický časopis (1968)
- Volume: 18, Issue: 4, page 241-243
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"K 50. výročiu vzniku Československého štátu." Matematický časopis 18.4 (1968): 241-243. <http://eudml.org/doc/30021>.
@article{Unknown1968,
journal = {Matematický časopis},
language = {slo},
number = {4},
pages = {241-243},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {K 50. výročiu vzniku Československého štátu},
url = {http://eudml.org/doc/30021},
volume = {18},
year = {1968},
}
TY - JOUR
TI - K 50. výročiu vzniku Československého štátu
JO - Matematický časopis
PY - 1968
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 18
IS - 4
SP - 241
EP - 243
LA - slo
UR - http://eudml.org/doc/30021
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.